# SDR SWIA200311688

- Difficulty date: January 4, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 17,775 hours, 17,012 cycles
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 8220287401
- Part serial: 598
- Condition: Malfunctioned
- Location: Lightning Protec
- Part time: 2,969 hours, 2,264 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

AT FL310 AND .74 MACH, EXPERIENCED RUDDER FLUTTER.  ADDED RIGHT RUDDER TRIM, AIRCRAFT WAS THEN OUT OF TRIM BUT FLUTTER WENT AWAY.  REPLACED BOTH LIGHTNING WIRE PROTECTION MODULES IAW 22-12-0B.  OPS CHECK GOOD.  P/N 2: 822-0332-401, S/N OFF: 216.
